# SDR P5CA9600285

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK BS 500, RBL 20, FLOOR PANEL ASSEMBLY DELAMINATED.  REMOVED AND REPLACED FLOOR PANEL IAW SRM 51-30-02.
